MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE FEMORAL COMPONENT SIZE 6 R; KNEE REVISION FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-HINGE FEMORAL COMPONENT SIZE 6 R; KNEE REVISION FEMORAL COMPONENT
Catalog Number 02.09.2606R
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 11/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24 november 2023: lot 189376: (b)(4) on (b)(6) 2019.Expiration date: 2024-01-29.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event in the period of review.Additional component involved in the event: gmk-hinge 02.09.0517uch uc fixed tibial insert size 5/17mm lot.183650: (b)(4) on 21-aug-2018.Expiration date: 2023-07-05.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event in the period of review.Gmk-hinge 02.09.4005r fixed tibial tray size 5 r lot.187559: (b)(4) manufactured and released on 27-nov-2018.Expiration date: 2023-11-15.No anomalies found related to the problem.To date,(b)(4) of the same lot have been sold without any similar reported event in the period of review.Gmk-hinge 02.09.Ta405 tibial augmentation size 4/5mm lot.171459: (b)(4) manufactured and released on 09-jun-2017.Expiration date: 2022-05-14.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event in the period of review.Gmk-hinge 02.09.Ta405 tibial augmentation size 4/5mm lot.173056: (b)(4) manufactured and released on 06-oct-2017.Expiration date: 2022-09-19.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event in the period of review.Gmk-hinge 02.05.06dw femoral wedge distal size 6/8mm lot.189632: (b)(4) manufactured and released on 08-apr-2019.Expiration date: 2024-03-25.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event in the period of review.Gmk-hinge 02.05.06pw femoral wedge posterior size 6/5mm lot.142961a: (b)(4) manufactured and released on 18-sep-2019.Expiration date: 2024-09-03.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event in the period of review.Gmk-hinge 02.07.Cs20 cono tibiale 3dmetal centrato s h20 lot.172466: (b)(4)manufactured and released on 30-apr-2018.Expiration date: 2023-04-09.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event in the period of review.Gmk-hinge 02.07.Fsc13065 extension stem - cemented ø 13 l 65 lot.2000801: (b)(4)manufactured and released on 19-may-2020.Expiration date: 2025-05-07.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event in the period of review.Gmk-hinge 02.07.Fsc16065 extension stem - cemented ø 16 l 65 lot.2004759: (b)(4) manufactured and released on 01-oct-2020.Expiration date: 2025-09-18.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event in the period of review.
 
Event or Problem Description
Revision surgery for knee infection at 2 years and 10 months from primary for knee infection.All devices were revised successfully and an antibiotic spacer was implanted successfully.
 
Additional Manufacturer Narrative
Follow-up reason: k number of the other components were not entered in the initial report.Gmk-hinge 02.09.0517uch uc fixed tibial insert size 5/17mm - k172347.Gmk-hinge 02.09.4005r fixed tibial tray size 5 r - k130299.Gmk-hinge 02.09.Ta405 tibial augmentation size 4/5mm - k130299.Gmk-hinge 02.09.Ta405 tibial augmentation size 4/5mm - k130299.Gmk-hinge 02.05.06dw femoral wedge distal size 6/8mm - k102437.Gmk-hinge 02.05.06pw femoral wedge posterior size 6/5mm - k102437.Gmk-hinge 02.07.Cs20 cono tibiale 3dmetal centrato s h20 - k170149.Gmk-hinge 02.07.Fsc13065 extension stem - cemented ø 13 l 65 - k120790.Gmk-hinge 02.07.Fsc16065 extension stem - cemented ø 16 l 65 - k120790.

Brand Name
GMK-HINGE FEMORAL COMPONENT SIZE 6 R
Common Device Name
KNEE REVISION FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18316676
Report Number3005180920-2023-00990
Device Sequence Number6278255
Product Code KRO
UDI-Device Identifier07630030825507
UDI-Public07630030825507
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/29/2024
Device Catalogue Number02.09.2606R
Device Lot Number189376
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2023
Supplement Date Received by Manufacturer11/17/2023
Initial Report FDA Received Date12/13/2023
Supplement Report FDA Received Date12/13/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale